Electron. J. Diff. Eqns. Vol. 1995(1995), No. 12, pp. 1-21.
Paul H. Rabinowitz
Abstract: This paper uses variational methods to establish the existence of so-called multibump homoclinic solutions for a family of singular Hamiltonian systems in R2 which are subjected to almost periodic forcing in time.
Submitted July 25, 1995. Published September 15, 1995.
Math Subject Classification: 34C37, 49M10, 58E99, 58F05.
Key Words: homoclinic, multibump solution, calculus of variations.
Show me the PDF file (202 KB), TEX file, and other files for this article.
| Paul H. Rabinowitz |
Department of Mathematics
University of Wisconsin-Madison
Madison, WI 53706, USA
Return to the EJDE home page.